Discussions By Condition: I cannot get a diagnosis.

Decrease libido when I exercise or loose weight

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 30, 2010
  • 10:29 PM

Symptome started slowly, 1 or 2 weeks at a time I would be depressed feeling and have no libido whenever I exercised hard, particularly if I made my muscles sore. The last 2 years the symptoms never go away. Anytime I exercise, the next day I am impotent, have a noticably smaller genitalia, and feel down. I have seen many thyroid and endocrine specialists and have had many tests, usually near normal. I have been taking adrenal support meds and lots of vitamins.
My mood is stable, and as long as I don't do any exercise, and don't try to diet I feel pretty good. Of course I am not happy with that life either, I am very active, and take pride in my appearance. So as I increased my exercise, and dropped 10 pounds, I instantly noticed the smaller penis, and total lack of libido. When I do try sexual activity, I feel hot flashes particularly in my eyes.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?